# SDR CALA0200111

- Difficulty date: February 28, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 270-294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 270-294.5, RBL 35. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND DRAWING # 69-40352.
